3 doctors weighed in:

I have a 2 month old son who is due for his first immunizations next week. Should I give him tylenol (acetaminophen) first?

3 doctors weighed in
Dr. Barry Bergman
Pediatrics
2 doctors agree

In brief: No

The vaccines of today have improved greatly and cause much less reactions.
There are also some articles suggesting that if you give tylenol (acetaminophen) before or at the time of the vaccination (particularly dpt) there is less of an immune response. Give tylenol (acetaminophen) after the shots only if he/she has a fever or soreness of the leg.

In brief: No

The vaccines of today have improved greatly and cause much less reactions.
There are also some articles suggesting that if you give tylenol (acetaminophen) before or at the time of the vaccination (particularly dpt) there is less of an immune response. Give tylenol (acetaminophen) after the shots only if he/she has a fever or soreness of the leg.
Dr. Barry Bergman
Dr. Barry Bergman
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
837K people helped
Continue
108,000 doctors available
Read more answers from doctors